The Hermite-Hadamard type inequalities involving fractional integral operations for p-convex functions with respect to another function are studied. Then, the inequalities via Riemann-Liouville and Hadamard fractional integrals are presented specially. Using the obtained results, some inequality relations among special functions including beta and incomplete beta functions, gamma and incomplete gamma functions, and hypergeometric functions are presented.
p-Convexity, Hermite-Hadamard inequality, generalized fractional integral
IŞIK, İLKNUR YEŞİLCE; TINAZTEPE, GÜLTEKİN; KEMALİ, SERAP; and ADİLOV, GABİL
"Inequalities involving general fractional integrals of p-convex functions,"
Turkish Journal of Mathematics: Vol. 47:
7, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss7/13